| Catalog Number |
0113120 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during an incisional hernia repair without obstruction, the permafix enhanced fixation device fasteners failed to fixate.It was reported that only a partial tack was deployed in the area of fixation, which involved soft tissue.The procedure was completed successfully using an another device.There was no patient injury.
Additional Manufacturer Narrative
As reported, the permafix enhanced fixation device failed to fixate the fasteners.The evaluation of the device could not reproduce the reported event that the device failed to fixate.The device functioned as intended during functional and simulated use testing.No manufacturing anomalies were found.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.